Communications in Mathematical Physics

, Volume 328, Issue 1, pp 29-44

First online:

Forward Discretely Self-Similar Solutions of the Navier–Stokes Equations

  • Tai-Peng TsaiAffiliated withDepartment of Mathematics, University of British Columbia Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Extending the work of Jia and Šverák on self-similar solutions of the Navier–Stokes equations, we show the existence of large, forward, discretely self-similar solutions.